MathSciNet Relay Station
MathSciNet bibliographic data
MR1191588 47H15 (47N10 73H05 90C33)
Cottle, R. W.; Yao, J. C. Pseudo-monotone complementarity problems in Hilbert space. J. Optim. Theory Appl. 75 (1992), no. 2, 281–295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement